# SDR DALA2019070304006

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 51,336 hours, 35,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CORROSION DAMAGE, SPLICE IN NEW SECTION OF STRINGER 30 FROM STA 900-1012. NRC 005-0001 21-0553-8-0817/025 00029: NEW SECTION OF STRINGER WAS SPLICED IN, IN REF SRM 53-20-05-2R. (LP #1151745)
